# SDR SIMA981687

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR - SOME EMERGENCY FLOOR LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACKS FOR POWER SUPPLIES 62 AND 73 WL.  OPERATIONAL CHECK GOOD.  REF:  OPERATOR CONTROL NR 98ZZZX3210.
